# SDR USAA2009090492374

- Difficulty date: September 3, 2009
- Submitted: September 4, 2009
- Operation: Air carrier
- Aircraft: N629AW
- Make and model: Airbus A320-231
- Aircraft serial: 76
- Aircraft time: 63,979 hours, 28,572 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Part number: FE240004
- Part serial: 2331
- Condition: Low Pressure
- Location: R1 Door
- Part time: 25,172 hours, 15,414 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 605 - LAS-PHX - EMERGENCY EQUIPMENT - R1 DOOR ASSIST BOTTLE LOW AND REQUIRES SERVICING.  SERVICED R1 DOOR ASSIST BOTTLE.
